# SDR GLBA97145

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 101524887605
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - CREW ENGAGED ELECTRIC ELEVATOR TRIM.  TRIM PROVIDED NO CONTROL IN EITHER DIRECTION AND WOULD NOT DISENGAGE WHEN SELECTED TO OFF POSITION.  REPLACED TRIM SERVO.  (M)
